# SDR ABXA000515

- Difficulty date: November 22, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,026 hours, 22,455 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SLOW HYDRAULIC FLUID LOSS EN ROUTE; ARRESTED AT STANDPIPE DURING EMERGENCY CHECK LIST.  VERIFIED LEAK AT SLOT CONTROL VALVE.  REPLACED SEAL.  COMPLIED WITH HYDRAULIC RESERVOIR SERVICE IAW DC8 29-16-00. LEAK CHECKED GOOD IAW DC8 MM.
